# SDR TWAA9615601

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933L
- Make and model: Doug DC-9-41
- Aircraft serial: 47617
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE AISLE EGRESS LIGHTS ILLUMINATED AT SEAT ROWS 14 THROUGH 18.  FOUND BATTERY PACK, MFG P/N 5822-2, WEAK.  REPLACED BATTERY PACK.  EGRESS LIGHTING SYSTEM OPERATION THEN CHECKED NORMAL.  (M)
